Stephen J. Schueler, M.D.

Overview

Feeling Lightheaded and Buzzing in the Ears 30 Causes

The freeMD virtual doctor has found 30 conditions that can cause Feeling Lightheaded and Buzzing in the Ears.

Mouse over to view each condition's most common symptoms

There are 4 common conditions that can cause Feeling Lightheaded and Buzzing in the Ears.
  1. Cerumen Impaction
  2. Hypertension
  3. Otitis Media
  4. Otosclerosis
There are 4 somewhat common conditions that can cause Feeling Lightheaded and Buzzing in the Ears.
  1. Barotitis Media
  2. Caffeine Overdose
  3. Drug Side Effect
  4. Paget's Disease
There are 10 uncommon conditions that can cause Feeling Lightheaded and Buzzing in the Ears.
  1. Autonomic Neuropathy
  2. Basilar Migraine
  3. Brain Contusion
  4. Concussion
  5. Drug Withdrawal
  6. Electrical Injury
  7. Labyrinthitis
  8. Megaloblastic Anemia
  9. Preeclampsia
  10. Spinal Headache
There are 12 rare conditions that can cause Feeling Lightheaded and Buzzing in the Ears.
  1. Acoustic Neuroma
  2. Aspirin Overdose
  3. Carotid Sinus Hypersensitivity
  4. Cerebral Aneurysm
  5. Cholesteatoma
  6. Glomus Jugulare Tumor
  7. Malignant Hypertension
  8. Meniere's Disease
  9. Neurofibromatosis
  10. Polycythemia Vera
  11. Renal Artery Stenosis
  12. Skull Fracture

Last Updated: Aug 25, 2010 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

References
  1. Ferri's Clinical Advisor, Fred F. Ferri - 2007
  2. Griffith's 5-Minute Clinical Consult, Mark Dambro - 2006
  3. Harrison's Principles of Internal Medicine, Anthony S. Fauci, Eugene Braunwald, Dennis L. Kasper, Stephen L. Hauser, Dan L. Longo, J. Larry Jameson, Joseph Loscalzo - 2008
  4. Emergency medicine: a comprehensive study guide; Judith E. Tintinalli, Gabor D. Kelen, J. Stephan Stapczynski - 2004
  5. Nelson textbook of pediatrics, Robert Kliegman, Richard E. Behrman, Waldo Emerson Nelson - 2007

FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.